# SDR SIMA200414202

- Difficulty date: May 19, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Engine: Allsn AE3007A
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Unit
- Part number: 3621005009
- Part serial: 4050
- Condition: Inoperative
- Location: Pitch Trim
- Part time: 6,093 hours, 6,254 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED A DUAL PITCH TRIM FAIL ON LANDING AND TWICE ENROUTE PITCH TRIM 1 AND 2 INOPERATIVE.  MESSAGE APPEARED FOR 5 SECONDS EACH TIME, THEN WENT OUT.  REPLACED HSCU IAW MFG MM.  OPERATIONAL CHECK GOOD.  AC RETURNED TO SERVICE.  (SW21200406973)
